Hi. I have gone through your question and understand your concerns.
Lisinopril is ACE i group of medicine and hyperkalemia
is known side effect of ACEi. It depends that when did you left taking lisinopril ,if its yesterday than its very early to say that its due to some other cause , but having hyperkalemia is very dangerous thing to have so i suggest you to consult your physician to get potassium levels under normal range.
There are many causes of hyperkalemia so i suggest you to consult your physician so he/she should look for any treatable cause.
Depending on the clinical findings and the results of the laboratory work, the following may be indicated:
Glucose level - In patients with known or suspected diabetes mellitus
Digoxin level - If the patient is on a digitalis medication
Arterial or venous blood
gas - If acidosis is suspected
Urinalysis - If signs of renal insufficiency
without an already known cause are present (to look for evidence of glomerulonephritis
Serum cortisol and aldosterone
levels - To check for mineralocorticoid deficiency when other causes are eliminated
Serum uric acid and phosphorus tests - For tumor lysis syndromeSerum creatinine
phosphokinase (CPK) and calcium measurements - For rhabdomyolysis
Urine myoglobin test - For crush injury
or rhabdomyolysis; suspect if urinalysis reveals blood in the urine but no red blood cells are seen on urine microscopy.
Hope this answers your question. If you have additional questions or follow up questions then please do not hesitate to ask. I will be happy to answer your questions.
Wishing you good health.